# SDR BAQA084080

- Difficulty date: February 4, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 5,942 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Stud
- Condition: Loose
- Location: Gearbox
- Part time: 4,107 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUD ON GEARBOX MOUNT IS WORKING LOOSE.  REPLACED WITH SERVICEABLE UNIT.
